# SDR IPXA09556292

- Difficulty date: June 9, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 6224717004
- Condition: Inoperative
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - L NAV WOULD NOT ENGAGE - WHEN PRESSING L NAV SYSTEM LIGHTS ON PANEL WOULD SHORT OUT.  V NAV WOULD NOT ENGAGE.  FLT LEVEL CHANGE WOULD NOT ENGAGE.  DEFERRED PER MEL 22-11-4-11.  M402419 ASSIGNED.  ***SDR FILED OPEN***
